# SDR SWAA2012022101627

- Difficulty date: January 12, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546527
- Condition: Cracked
- Location: Bs 438 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRAME WEB CRACKED AT BS 438, STR 24R.  REMOVED AND REPLACED WEB INTERCOSTAL PER SRM.
